MathSciNet Relay Station
MathSciNet bibliographic data
MR2270552 37L30 (35B41 35Q30 37L05 37N10 76D05)
Lu, Songsong Attractors for nonautonomous 2D Navier-Stokes equations with less regular normal forces. J. Differential Equations 230 (2006), no. 1, 196–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement